Discontinuous Markoff processes

J. E. Moyal Columbia University, New York

TBD mathscidoc:1701.331148

Acta Mathematica, 98, (1), 221-264, 1957.3
The present paper is devoted to the theory of discontinuous Markoff processes, that is processes where the transitions between states take place either by “jumps” of some specified kind, or by other means. States are taken as point$x$in an abstract space;$phases$are points ($x, t$) in the product state×time space; sets of states are denoted by$X$, sets of phases by$S$.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:48 uploaded by actaadmin ] [ 687 downloads ] [ 0 comments ] [ Cited by 19 ]
@inproceedings{j.1957discontinuous,
  title={Discontinuous Markoff processes},
  author={J. E. Moyal},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203148164845857},
  booktitle={Acta Mathematica},
  volume={98},
  number={1},
  pages={221-264},
  year={1957},
}
J. E. Moyal. Discontinuous Markoff processes. 1957. Vol. 98. In Acta Mathematica. pp.221-264. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203148164845857.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved